Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Dry skin, unexplained weight gain, hoarseness in voice, sensitivity to cold in hypothyroidism

hi. My name is AAAAAAA and am 37 year old house wife but do help my husband in his office. i have two children aged 7 & 8.5 years. i need to consult a thyroidologists. can you suggest one for me in navi mumbai. i show most of the symptoms for hypothyroidism . dry skin , unexplained waight gain, hoarseness in voice, sensitivity to cold , severe bouts of depression etc. i did take the medicine for one year without any result. i wish to consult an expert now. pls if you can help me. thanks
Asked On : Fri, 16 Mar 2012
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thank you for asking HCM
Your problem look like your body not responding to thyroxine you taking or it is not in sufficient dose.In not responding cases a combination therapy with liothyronine may benefit.A consultation with endocrinologist will benefit you.A proper follow up with endocrinologist will clear up your problem.Hope this may help you.
Let me know if you have any further query.
Answered: Sun, 23 Mar 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor